×

zbMATH — the first resource for mathematics

Found 33 Documents (Results 1–33)

100
MathJax
Gorostiza, Luis G. (ed.) et al., Stochastic models. Proceedings of the international conference, in honour of Prof. Donald A. Dawson, Ottawa, Canada, June 10-13, 1998. Providence, RI: AMS, American Mathematical Society for the Canadian Mathematical Society. CMS Conf. Proc. 26, 217-232 (2000).
MSC:  60J99 60G51
PDF BibTeX XML Cite
Dudley, Richard M. (ed.) et al., Probability in Banach spaces, 8: Proceedings of the eighth international conference, held at Bowdoin College in summer of 1991. Boston, MA: Birkhäuser. Prog. Probab. 30, 379-389 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software